You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1988/48/3
On foliations of differential spaces
Download
PDF
- On foliations of differential spaces
Article
Original scientific text
Title
On foliations of differential spaces
Authors
Hanna Matuszczyk
1
Affiliations
Wrocław
Annales Polonici Mathematici
1988/48/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
269-273
Main language of publication
English
Published
1988
Exact and natural sciences
mathematics